American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76D05) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Mads Kyed. Asymptotic profile of a linearized Navier-Stokes flow past a rotating body. Quart. Appl. Math. 71 (2013) 489-500.
Abstract, references, and article information
View Article: PDF

[2] Umberto Massari, Mariarosaria Padula and Senjo Shimizu. Loss of control of motions from initial data for pending capillary liquid. Quart. Appl. Math. 69 (2011) 569-601. MR 2850746.
Abstract, references, and article information
View Article: PDF

[3] Sadek Gala. Remark on a regularity criterion in terms of pressure for the Navier-Stokes equations. Quart. Appl. Math. 69 (2011) 147-155. MR 2807982.
Abstract, references, and article information
View Article: PDF

[4] Donatella Donatelli. On the artificial compressibility method for the Navier-Stokes-Fourier system. Quart. Appl. Math. 68 (2010) 469-485. MR 2676972.
Abstract, references, and article information
View Article: PDF

[5] Ana Maria Soane and Rouben Rostamian. Variational problems in weighted Sobolev spaces on non-smooth domains. Quart. Appl. Math. 68 (2010) 439-458. MR 2676970.
Abstract, references, and article information
View Article: PDF

[6] S. Kracmar, S. Necasová and P. Penel. $L^{q}$-approach of weak solutions to stationary rotating Oseen equations in exterior domains. Quart. Appl. Math. 68 (2010) 421-437. MR 2676969.
Abstract, references, and article information
View Article: PDF

[7] Didier Bresch and Vuk Milisic. High order multi-scale wall-laws, Part I: The periodic case. Quart. Appl. Math. 68 (2010) 229-253. MR 2663000.
Abstract, references, and article information
View Article: PDF

[8] Jishan Fan and Hongjun Gao. Regularity conditions for the 3D Navier-Stokes equations. Quart. Appl. Math. 67 (2009) 195-199. MR 2497603.
Abstract, references, and article information
View Article: PDF

[9] Giovanni Cimatti. Existence of turning points for the response diagram of the Poiseuille flow with prescribed flow-rate. Quart. Appl. Math. 65 (2007) 523-528. MR 2354885.
Abstract, references, and article information
View Article: PDF

[10] Jorge San Martín, Takéo Takahashi and Marius Tucsnak. A control theoretic approach to the swimming of microscopic organisms. Quart. Appl. Math. 65 (2007) 405-424. MR 2354880.
Abstract, references, and article information
View Article: PDF

[11] Arian Novruzi. Existence of optimal shape for a system of conservation laws in a free air-porous domain. Quart. Appl. Math. 64 (2006) 641-661. MR 2284464.
Abstract, references, and article information
View Article: PDF

[12] M. Miklavcic and C. Y. Wang. Viscous flow due to a shrinking sheet. Quart. Appl. Math. 64 (2006) 283-290. MR 2243864.
Abstract, references, and article information
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1